# SDR AALA20180124003

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,925 hours, 3,412 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8348
- Condition: Damaged
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LIFE RAFT UNLACED DURING PS WALK THROUGH. AIRCRAFT WAS GROUNDED.  REPLACED THE LIFE RAFT IAW AMM 25-66-41.
